MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 09/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Report received stating as end-user was driving at speed down a sidewalk, the device reportedly lost power and came to an abrupt stop.This reportedly allowed the end-user to lose positioning and fall from the seating to the ground where they sustained injuries requiring medical intervention.
 
Additional Manufacturer Narrative
Report claims as the end-user was traversing at speed down a sidewalk, the device reportedly lost power and stopped.Report indicates the end-user was not wearing the incorporated positioning belt, and the forward momentum allowed the end-user to lose upright positioning and fall from the seating.Report indicates the end-user was taken to a local er where x-rays were negative, but later it was determined having sustained bi-lateral hairline fractures to the tibias.Report claims the device was operational after the event but was presenting a system code indicating a cable error.Local service technicians inspected the device and could not find any signs of a product malfunction having occurred.The event reportedly occurred 1 month prior to receiving the report, and the device reportedly has been in service since the event with no further issues.With the information provided, and the device having been found to remain fully operational.Permobil is unable to reach a determination as to possible root cause without speculation.If any new information is received, a follow-up report will be submitted.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key20642505
Report Number1221084-2024-00020
Device Sequence Number15311519
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale